# SDR SWIA201744120

- Difficulty date: December 9, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 29,854 hours, 18,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25R BETWEEN FS319 AND FS333 CORRODED.  (C-CHECK) REPLACED STR 25R FROM FS280 TO FS333 IAW SRM. PRESSURIZED IAW AMM. NO LEAKS DETECTED IN REPAIRED AREA, LEAK CHECK GOOD.
